-gradations of Lie algebras and infinitesimal generators.

Richter, David A.

Journal of Lie Theory (1999)

  • Volume: 9, Issue: 1, page 113-123
  • ISSN: 0949-5932

How to cite


Richter, David A.. "-gradations of Lie algebras and infinitesimal generators.." Journal of Lie Theory 9.1 (1999): 113-123. <http://eudml.org/doc/229910>.

author = {Richter, David A.},
journal = {Journal of Lie Theory},
keywords = {complex simple Lie group; infinitesimal generators},
language = {eng},
number = {1},
pages = {113-123},
publisher = {Heldermann Verlag},
title = {-gradations of Lie algebras and infinitesimal generators.},
url = {http://eudml.org/doc/229910},
volume = {9},
year = {1999},

AU - Richter, David A.
TI - -gradations of Lie algebras and infinitesimal generators.
JO - Journal of Lie Theory
PY - 1999
PB - Heldermann Verlag
VL - 9
IS - 1
SP - 113
EP - 123
LA - eng
KW - complex simple Lie group; infinitesimal generators
UR - http://eudml.org/doc/229910
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.